Alert archive / Mississippi / Special Weather Statements in 2022
Special Weather Statement, NWS Jackson, MS
NWS Jackson, MS issued this special weather statement at Apr 5, 2022, 2:37 AM CDT for Rankin County, Mississippi. It was in force for 53 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 5, 2022, 2:37 AM CDT (07:37 UTC)
- Expired
- Apr 5, 2022, 3:30 AM CDT
- In force
- 53 min
- Issued by
- NWS Jackson, MS
- Hail
- 0.25 in
- Wind
- 40
County Rankin County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 16 km from the middle of the area, began a volume at 07:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 5, 2:59 AM CDT | HAIL 1.5 | 2 Ssw Fannin, MS | HAIL MEASURED AT 1.50 INCHES FELL NEAR THE INTERSECTION OF HWY 471 AND SPILLWAY RD. REPORT WITH PICTURE RELAYED VIA TWITTER. |
| Apr 5, 2:59 AM CDT | HAIL 1.75 | 4 Ne Jan Airport, MS | AT LEAST GOLF BALL HAIL REPORTED ALONG HUGH WARD BLVD. |
| Apr 5, 3:05 AM CDT | HAIL 1.75 | 2 Ssw Fannin, MS | HAIL TO THE SIZE OF GOLF BALLS FELL IN THE BAY POINTE NEIGHBORHOOD. REPORT WITH PICTURE RELAYED VIA TWITTER. |
| Apr 5, 3:05 AM CDT | HAIL 2.1 | 2 Se Fannin, MS | HAIL MEASURED AT 2.1 INCHES FELL ALONG HOLLY BUSH ROAD NEAR THE MCCLAIN LODGE AREA. REPORT WITH PICTURE RELAYED VIA TWITTER. |
| Apr 5, 3:09 AM CDT | HAIL 1.75 | 3 S Sand Hill, MS | HAIL TO THE SIZE OF GOLF BALLS FELL ALONG STUMP RIDGE ROAD. |
| Apr 5, 3:30 AM CDT | HAIL 1.5 | 2 S Fannin, MS | PING PONG BALL SIZED HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 7.6 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 89 J/kg
- Mixed-layer CIN
- -263 J/kg
- Mixed-layer LCL
- 923 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 128 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted.
299
WWUS84 KJAN 050737
SPSJAN
Special Weather Statement
National Weather Service Jackson MS
237 AM CDT Tue Apr 5 2022
MSZ048-049-050830-
Hinds MS-Rankin MS-
237 AM CDT Tue Apr 5 2022
...A strong thunderstorm will impact portions of central Rankin and
southeastern Hinds Counties through 330 AM CDT...
At 237 AM CDT, Doppler radar was tracking a strong thunderstorm over
Byram, moving northeast at 40 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Jackson around 240 AM CDT.
Richland around 245 AM CDT.
Pearl around 250 AM CDT.
Brandon and Flowood around 255 AM CDT.
Fannin around 310 AM CDT.
Goshen Springs around 315 AM CDT.
Pisgah around 320 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3224 9034 3240 9012 3240 9007 3242 9007
3242 9006 3244 9007 3244 9005 3249 9000
3248 8999 3250 8998 3249 8996 3251 8993
3255 8989 3238 8973 3212 9024
TIME...MOT...LOC 0737Z 231DEG 34KT 3222 9023
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
$$
22What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Apr 5, 12:58 AM CDT, 1 hour 39 minutes earlier.
Area forecast discussion, Apr 5, 12:58 AM CDT, 1 hour 39 minutes before
Area Forecast Discussion National Weather Service Jackson MS 1258 AM CDT Tue Apr 5 2022 ...SEVERE WEATHER AND HEAVY RAINFALL LIKELY LATE TONIGHT INTO TUESDAY... .UPDATE... Updated for 06Z aviation discussion && .AVIATION... 06Z TAF discussion: All TAF sites are currently VFR tonight, but showers and thunderstorms are beginning move into the area. The storms will move across the area into Tuesday morning, bringing with it MVFR/IFR conditions. The storms will clear from west to east through the morning hours with improving conditions./15/ && .DISCUSSION... Local radars are starting show scattered showers developing just south of our CWA along a boundary that wl become the warm front lifting north ahead of an approaching low pressure system. Regional radars show stronger convection firing up in northeast Texas. The warm frontal activity will gradually lift into our southwest zones during the next several hours but the more intense convection including severe threat will move into our western most zones around 3AM. This convection is still expected to organize into an MCS and race eastward across or CWA into Tuesday morning with a damaging wind and tornado threat. In addition, locally heavy rainfall will be possible with the MCS that may result in runoff issues. The current forecast remains on track and no significant changes were needed. /22/ Prior discussion below: Tonight and tomorrow... Not much change has occurred in the thinking for the severe weather overnight into early tomorrow. Quiet weather will continue in the very near term. Temperatures this afternoon have climbed into the 80s across the region. Dewpoints remain in the mid 40s to around 50 degrees, so some moistening of the airmass still needs to take place in the next few hours. Overnight, an upper trough and associated surface low swings across the region. Through the latter portions of the evening into tonight, the 850mb flow ramps up and moisture starts to stream steadily into the region. CAM guidance remains consistent in a MCS plowing through the region from west to east during the early morning hours. The timing of this entering the west may have slowed just a little but expectation remains that given the strong westerly mid-level flow, that this line should race through the region during the early morning hours and exit into Alabama into the east perhaps by 10am. The southern extent of this line could lag some behind in the Pine Belt and linger through the morning hours. Current timing on local graphics seem to time this line and threat well and model guidance today has been in fairly good agreement overall. The main concerns with this event will be damaging straight line winds and embedded tornadoes(given the 300-600 m2/s2 helicity in place). Guidance doesn't indicate many storms to develop ahead of the MCS though this may occur further to the east and more toward southeast MS and southwest AL. A mixed bag of model guidance shows some of the convection redeveloping in the southeast later in the morning into the afternoon, but confidence is low in whether or not this will occur. Of another concern will be potential for heavy rain and flooding. Moisture transport will be rather high into the region later tonight thanks to the increasing low level jet. Locally heavy rainfall in a short amount of time could lead to localized flooding across the region. Limited risk in local graphics covers this potential. HREF guidance hones in higher totals generally along eastern portions of the Highway 84 corridor and points along the Highway 98 corridor. This area may need to be monitored for inclusion into a higher flooding risk with newer data tonight. HREF guidance indicates some totals near 5 inches in this location could occur, especially if storms hang up some and train over this region. Confidence was not completely high enough to do in this forecast package but this will be something to monitor. Otherwise, widespread 1.5-2.5 inches of rain should occur with this system overnight. /28/ Tuesday night through next weekend... Tues night-Wed: As deep moisture is briefly carved out in the wake of the severe weather episode on Tuesday, the region will be under isentropic ascent remaining across the region. However, sfc dewpoints will remain in the mid-upper 60s. Low-level Theta-E & WAA will increase into the aftn hours. With increased broad bulk shear approaching 25-40kts in the 0-3km layer & approaching 50kts of 0-6km layer, this will support potential multicell & splitting cell development. However, there remains some deep layer moisture limitations, with a gradual increase along the zone of frontal convergence & also into southeast Mississippi, generally along & SE of the Natchez Trace corridor. For now, kept graphic as, but there could be some limitations on coverage. Steep mid-level lapse rates of 6.5-7.0 C/km should support some large hail potential of quarter to golf ball size & some decent cold pool/gusty wind potential. Will continue to advertise this threat, even with some of this being very conditional & potentially close to the I-59 corridor & late into the day. Along the front moving into the Delta, winds will continue to veer & most precipitation looks to remain anafrontal. Late week-next weekend (Sun): Much quieter pattern will persist through the weekend. Mean synoptic trough axis, dry air & subsidence/high pressure will stall over the region & only slowly drift E. This will be in response to deep ridging over the N-central Atlantic. Cool & dry conditions will persist late week (i.e. Thurs - Fri) with highs in the upper 60s-low 70s Thurs to low-mid 60s Fri. Lows will be below climo in the mid-upper 40s Wed night, low-mid 40s Thurs night & coolest Fri night as the trough axis pulls away & any pressure gradient relaxes. Lows could fall into the mid-upper 30s & patchy frost couldn't be ruled out. As ridge axis build E across the central Plains into next weekend, WAA & gradual moderation of temperatures (i.e. high temps into the mid-upper 60s Sat to mid- upper 70s Sun.) will commence. Deep layer dry air & broad subsidence will keep the area dry through the weekend. /DC/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 61 79 65 83 / 89 94 2 45 Meridian 58 78 63 85 / 82 96 7 34 Vicksburg 62 81 65 81 / 93 86 1 35 Hattiesburg 62 80 66 86 / 70 92 3 34 Natchez 63 83 65 84 / 93 89 1 35 Greenville 60 77 62 75 / 97 63 2 31 Greenwood 60 76 63 77 / 94 90 2 38 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && 15
Hazardous weather outlook, Apr 4, 4:50 PM CDT, 9 hours 47 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 450 PM CDT Mon Apr 4 2022 ARZ074-LAZ007>009-015-016-023>026-MSZ040>066-072>074-052200- Ashley-Morehouse-West Carroll-East Carroll-Richland-Madison LA- Franklin LA-Catahoula-Tensas-Concordia-Issaquena-Sharkey-Yazoo- Madison MS-Leake-Neshoba-Kemper-Warren-Hinds-Rankin-Scott-Newton- Lauderdale-Claiborne-Copiah-Simpson-Smith-Jasper-Clarke-Jefferson- Adams-Franklin MS-Lincoln-Lawrence-Jefferson Davis-Covington- Jones-Marion-Lamar-Forrest- 450 PM CDT Mon Apr 4 2022 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, and south central Mississippi. .DAY ONE...Tonight and Tuesday SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...Tonight through Tuesday FLOODING THREAT...Limited TIMING...Tonight through Tuesday Thunderstorms will move across the entire area from late tonight through early Tuesday afternoon. Severe thunderstorms are likely, with damaging wind gusts up to 80mph and a few tornadoes possible. Please reference the graphics for more specific timing. (https://www.weather.gov/images/jan/graphicast/1.png) Tonight through Tuesday, localized flash flooding is possible, particularly in low lying and urban areas. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Tuesday night through Sunday The severe weather threat Tuesday morning will begin to diminish into Tuesday afternoon. There could be a threat for additional storms and severe weather possible Wednesday afternoon, especially over eastern Mississippi. Damaging wind gusts and hail of quarter to golf ball size are possible. (https://www.weather.gov/images/jan/graphicast/3.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight through Tuesday and Wednesday through Wednesday night. ARZ075-MSZ018-019-025>039-052200- Chicot-Bolivar-Sunflower-Leflore-Grenada-Carroll-Montgomery- Webster-Clay-Lowndes-Choctaw-Oktibbeha-Washington-Humphreys- Holmes-Attala-Winston-Noxubee- 450 PM CDT Mon Apr 4 2022 This hazardous weather outlook is for portions of southeast Arkansas, central Mississippi, east central Mississippi, and north central Mississippi. .DAY ONE...Tonight and Tuesday SEVERE THUNDERSTORMS THREAT...Slight TIMING...Tonight through Tuesday FLOODING THREAT...Limited TIMING...Tonight through Tuesday Thunderstorms will move across the entire area from late tonight through early Tuesday afternoon. Severe thunderstorms, with damaging wind gusts of 60 to 70 mph, are possible. A tornado cannot be ruled out. Please reference the graphics for more specific timing. (https://www.weather.gov/images/jan/graphicast/1.png) Tonight through Tuesday, localized flash flooding is possible, particularly in low lying and urban areas. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Tuesday night through Sunday The severe weather threat Tuesday morning will begin to diminish into Tuesday afternoon. There could be a threat for additional storms and severe weather possible Wednesday afternoon, especially over eastern Mississippi. Damaging wind gusts and hail of quarter to golf ball size are possible. (https://www.weather.gov/images/jan/graphicast/3.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight through Tuesday and Wednesday through Wednesday night. 23 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms and tornadoes are likely with strong or violent tornadoes possible. Moderate...Significant severe thunderstorms and tornadoes are likely with strong tornadoes possible. Enhanced...Severe thunderstorms are likely and tornadoes are possible. Slight...Severe thunderstorms and tornadoes are possible. Marginal...Isolated severe thunderstorms are possible. *FLOODING* Extreme...Widespread and significant flooding is likely. Significant...Widespread flash flooding is likely and significant flooding is possible. Elevated...Areas of flash flooding likely. Limited...Localized flash flooding is possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Special weather statement, Apr 5, 12:54 AM CDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Jackson MS
1254 AM CDT Tue Apr 5 2022
LAZ007>009-015-050645-
Morehouse LA-Richland LA-East Carroll LA-West Carroll LA-
1254 AM CDT Tue Apr 5 2022
...A strong thunderstorm will impact portions of south central
Morehouse, southwestern East Carroll, northern Richland and
southwestern West Carroll Parishes through 145 AM CDT...
At 1253 AM CDT, Doppler radar was tracking a strong thunderstorm near
Rayville, moving northeast at 45 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Holly Ridge around 100 AM CDT.
Warden around 115 AM CDT.
Darnell and Monticello around 125 AM CDT.
Other locations impacted by this storm include Pioneer, Oak Ridge and
Epps.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3252 9190 3254 9191 3270 9181 3283 9148
3262 9122 3254 9137 3253 9147 3247 9148
3240 9160 3240 9163 3239 9165 3239 9167
3237 9170 3235 9170 3234 9172 3234 9176
3249 9193
TIME...MOT...LOC 0553Z 225DEG 38KT 3243 9172
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
22Special weather statement, Apr 5, 1:59 AM CDT, 38 minutes before
Special Weather Statement
National Weather Service Jackson MS
159 AM CDT Tue Apr 5 2022
LAZ009-016-MSZ040-041-047-050745-
Madison LA-East Carroll LA-Sharkey MS-Warren MS-Issaquena MS-
159 AM CDT Tue Apr 5 2022
...A strong thunderstorm will impact portions of southeastern East
Carroll and northeastern Madison Parishes, northwestern Warren,
southern Issaquena and southwestern Sharkey Counties through 245 AM
CDT...
At 158 AM CDT, Doppler radar was tracking a strong thunderstorm over
Mansford, or over Tallulah, moving northeast at 45 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Omega around 205 AM CDT.
Eagle Bend around 215 AM CDT.
Valley Park and Fitler around 225 AM CDT.
Onward around 230 AM CDT.
Other locations impacted by this storm include Mound, Cary and
Richmond.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3285 9097 3263 9070 3262 9072 3261 9069
3259 9069 3259 9066 3227 9109 3245 9134
TIME...MOT...LOC 0658Z 225DEG 41KT 3245 9118
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
22Special weather statement, Apr 5, 2:37 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Jackson MS
237 AM CDT Tue Apr 5 2022
MSZ048-049-050830-
Hinds MS-Rankin MS-
237 AM CDT Tue Apr 5 2022
...A strong thunderstorm will impact portions of central Rankin and
southeastern Hinds Counties through 330 AM CDT...
At 237 AM CDT, Doppler radar was tracking a strong thunderstorm over
Byram, moving northeast at 40 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Jackson around 240 AM CDT.
Richland around 245 AM CDT.
Pearl around 250 AM CDT.
Brandon and Flowood around 255 AM CDT.
Fannin around 310 AM CDT.
Goshen Springs around 315 AM CDT.
Pisgah around 320 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3224 9034 3240 9012 3240 9007 3242 9007
3242 9006 3244 9007 3244 9005 3249 9000
3248 8999 3250 8998 3249 8996 3251 8993
3255 8989 3238 8973 3212 9024
TIME...MOT...LOC 0737Z 231DEG 34KT 3222 9023
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
22The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 1:59 AM CDT | Special Weather Statement | JAN | Issaquena | 46 min |
| Apr 5, 2:46 AM CDT | Special Weather Statement | JAN | Humphreys, Sharkey | 59 min |
| Apr 5, 3:12 AM CDT | Severe Thunderstorm Warning | JAN | Leake, Rankin, Scott | 63 min |
| Apr 5, 3:33 AM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys | 42 min |
| Apr 5, 3:57 AM CDT | Special Weather Statement | JAN | Clarke | 63 min |
| Apr 5, 4:34 AM CDT | Severe Thunderstorm Warning | JAN | Clarke, Lauderdale | 20 min |
| Apr 5, 4:38 AM CDT | Special Weather Statement | JAN | Webster | 52 min |
| Apr 5, 4:50 AM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Clay, Montgomery, Oktibbeha, Webster | 31 min |
| Apr 5, 4:53 AM CDT | Special Weather Statement | JAN | Madison | 52 min |
| Apr 5, 5:06 AM CDT | Severe Thunderstorm Warning | JAN | Copiah, Hinds, Rankin, Simpson | 22 min |
| Apr 5, 5:14 AM CDT | Severe Thunderstorm Warning | JAN | Adams, Claiborne, Jefferson | 61 min |
| Apr 5, 5:17 AM CDT | Severe Thunderstorm Warning | JAN | Hinds, Issaquena, Warren, Yazoo | 43 min |
| Apr 5, 5:53 AM CDT | Severe Thunderstorm Warning | JAN | Hinds, Leake, Madison, Rankin, Scott, Smith | 80 min |
| Apr 5, 6:00 AM CDT | Severe Thunderstorm Warning | JAN | Copiah, Franklin, Jefferson, Lawrence, Lincoln, Simpson | 60 min |
| Apr 5, 6:06 AM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Jefferson | 17 min |
| Apr 5, 6:13 AM CDT | Severe Thunderstorm Warning | JAN | Adams | 17 min |
| Apr 5, 6:40 AM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Lawrence, Simpson, Smith | 65 min |
| Apr 5, 6:47 AM CDT | Tornado Warning | JAN | Scott, Smith | 28 min |
| Apr 5, 6:51 AM CDT | Flash Flood Warning | JAN | Copiah, Franklin, Jefferson, Jefferson Davis, Lawrence, Lincoln and 1 more | 4 hr |
| Apr 5, 6:58 AM CDT | Severe Thunderstorm Warning | JAN | Clarke, Jasper, Lauderdale, Newton | 92 min |
| Apr 5, 7:02 AM CDT | Tornado Warning | JAN | Covington, Jefferson Davis | 43 min |
| Apr 5, 7:05 AM CDT | Tornado Warning | JAN | Newton | 27 min |
| Apr 5, 7:24 AM CDT | Severe Thunderstorm Warning | JAN | Jasper, Jones | 55 min |
| Apr 5, 7:31 AM CDT | Tornado Warning | JAN | Jones | 44 min |
| Apr 5, 7:36 AM CDT | Flash Flood Warning | JAN | Clarke, Covington, Jasper, Jefferson Davis, Jones, Smith | 3 hr |
| Apr 5, 7:44 AM CDT | Tornado Warning | JAN | Lauderdale | 46 min |
| Apr 5, 7:58 AM CDT | Severe Thunderstorm Warning | JAN | Clarke | 47 min |
| Apr 5, 8:15 AM CDT | Flash Flood Warning | JAN | Forrest, Lamar, Marion | 6 hr |
| Apr 5, 9:52 AM CDT | River Flood Warning | JAN | Madison, Yazoo | 5 days |
| Apr 5, 9:56 AM CDT | River Flood Warning | JAN | Leake | 24 hr |
| Apr 5, 9:58 AM CDT | River Flood Warning | JAN | Yazoo | 11 hr |
| Apr 5, 2:59 PM CDT | Special Weather Statement | JAN | Covington, Jefferson Davis | 31 min |
| Apr 5, 12:54 AM CDT | Special Weather Statement | JAN | Richland, West Carroll | 51 min |
| Apr 5, 1:32 AM CDT | Severe Thunderstorm Warning | JAN | East Carroll, Morehouse, Richland, West Carroll | 58 min |
| Apr 5, 3:52 AM CDT | Severe Thunderstorm Warning | JAN | Morehouse, Richland | 53 min |
| Apr 5, 4:30 AM CDT | Severe Thunderstorm Warning | JAN | East Carroll, Franklin, Madison, Richland, Tensas, West Carroll | 45 min |
Nearby
Special Weather Statements in Mississippi, 2022Every special weather statement in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.